Keep out of reach of children.
Store below 30°C. Keep in a dry, dark place.
Caution: If symptoms persist, worsen, or if new symptoms appear, see your doctor.
Stop use and see your doctor immediately at the first sign of a skin reaction or any other sign of hypersensitivity.
Phenylephrine may cause sleeplessness in some people.
Warning: Keep to recommended dose.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Do not use this product:
Ask your doctor before use:
Who can use this product:
Adults and children 12 years and over.
Every 4 to 6 hours as necessary.
Do not take more than 8 capsules in 24 hours.
When to stop:
Adults: after 3 days.
Children: after 48 hours except on medical advice.
Each tablet contains:
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .
Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.
Dextromethorphan Hydrobromide Monohydrate 10mg
Dextromethorphan is used for the relief of a dry cough. It works by suppressing the cough reflex.